Abstract and Applied Analysis

Hyers-Ulam Stability of Power Series Equations

M. Bidkham, H. A. Soleiman Mezerji, and M. Eshaghi Gordji

Full-text: Open access

Abstract

We prove the Hyers-Ulam stability of power series equation n = 0 a n x n = 0 , where a n for n = 0 , 1 , 2 , 3 , can be real or complex.

Article information

Source
Abstr. Appl. Anal., Volume 2011 (2011), Article ID 194948, 6 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313171157

Digital Object Identifier
doi:10.1155/2011/194948

Mathematical Reviews number (MathSciNet)
MR2795072

Zentralblatt MATH identifier
1220.39027

Citation

Bidkham, M.; Soleiman Mezerji, H. A.; Gordji, M. Eshaghi. Hyers-Ulam Stability of Power Series Equations. Abstr. Appl. Anal. 2011 (2011), Article ID 194948, 6 pages. doi:10.1155/2011/194948. https://projecteuclid.org/euclid.aaa/1313171157


Export citation